# SDR SWAA2024121778488

- Difficulty date: December 2, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SLIDE COVER ASSY LOWER FWD & AFT BRACKETS FASTENERS LOOSE AND INCORRECT.<[01] REMOVED AND REPLACED FSD SLIDE COVER ASSY LOWER FWD & AFT BRACKET FASTENERS IAW SRM 51-40-02-0G-0 AND IPC 25-66-00-14;[02] VERIFIED CORRECTIVE ACTION 1.
